|XXXVIII Workshop on Geometric Methods in Physics||30.06-6.07.2019|
|VIII School on Geometry and Physics||24-28.06.2019|
Participants of Workshop
Participants of School
On the Finslerian entropy of smooth distributions and Stefan-Sussman foliations
Starting from the definition of the entropy of a growing family of distances on a compact metric space, we define the Finslerian entropy of a smooth distribution and of a Stefan-Sussman foliation. This notion of entropy is a generalization of most classical topological entropies on a Riemannian compact manifold: the entropy of a flow (), of a regular foliation (), of a regular distribution () and more generally of a ”geometrical structure” (). In this way, we obtain the nullity of the Finslerian entropy of a controllable distribution and of a singular Riemannian foliation.
 A. Biś: Entropy of distributions Topology Appl. 152, No. 1-2 , pp2-10,(2005).
 E. I. Dinaburg: On the relations among various entropy characteristics of dynamical systems, Izv. Akad. Nauk SSSR 35 (1971).
 T-C. Dinh, V-A. Nguyen and N. Sibony: Entropy for hyperbolic Riemann surface laminations I arXiv:1105.2307.
 E. Ghys, R. Langevin and P. Walczak: Entropie géométrique des feuilletages Acta Math., 160, no. 1-2, 105-142, (1988).
 N-T. Zung: Entropy of geometric structures Bulletin Brazilian Mathematical Society New series, Vol 42, 4, pp 853-867, (2011)
|Event sponsored by:|